Séminaire Mathématique de Béjaia
Volume 7, Numéro 1, Pages 14-15
2009-12-31
Authors : Necir Abdelhakim .
The asymptotic normality of the sample proportional hazard premium for heavytailed claim amounts with infinite variance cannot be obtained by classical results for L-statistics. In this paper, we propose an alternative estimator for this class of premiums and we establish its asymptotic normality.
Extreme Values; Heavy Tails; Hill Estimator; L-statistics; Risk Premium.
Zadouerkeb Mounir
.
Zadouerkeb Fouzia
.
pages 324-341.
Hamimes Ahmed
.
pages 400-412.
Taibi Boumedyen
.
Tahi Abderrahmane
.
Djebouri Mohamed
.
pages 1-15.
بومعد سمية
.
جناي محمد علاء الدين
.
ص 227-244.
Messai Bilal
.
Yahiaoui Nacera
.
pages 716-734.